RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra i Analiz:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra i Analiz, 2003, Volume 15, Issue 5, Pages 109–137 (Mi aa818)  

Research Papers

The action of Hecke operators on theta functions with rational characteristics

A. N. Andrianov

St. Petersburg Department of V. A. Steklov Institute of Mathematics, Russian Academy of Sciences

Full text: PDF file (1183 kB)
References: PDF file   HTML file

English version:
St. Petersburg Mathematical Journal, 2004, 15:5, 715–732

Bibliographic databases:

UDC: дзета-функции модулярных форм, зигелевы модулярные формы, операторы Гекке, тета-функции квадратичных форм.
Received: 23.04.2003

Citation: A. N. Andrianov, “The action of Hecke operators on theta functions with rational characteristics”, Algebra i Analiz, 15:5 (2003), 109–137; St. Petersburg Math. J., 15:5 (2004), 715–732

Citation in format AMSBIB
\Bibitem{And03}
\by A.~N.~Andrianov
\paper The action of Hecke operators on theta functions with rational characteristics
\jour Algebra i Analiz
\yr 2003
\vol 15
\issue 5
\pages 109--137
\mathnet{http://mi.mathnet.ru/aa818}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2068791}
\zmath{https://zbmath.org/?q=an:1062.11024}
\transl
\jour St. Petersburg Math. J.
\yr 2004
\vol 15
\issue 5
\pages 715--732
\crossref{https://doi.org/10.1090/S1061-0022-04-00828-3}


Linking options:
  • http://mi.mathnet.ru/eng/aa818
  • http://mi.mathnet.ru/eng/aa/v15/i5/p109

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Алгебра и анализ St. Petersburg Mathematical Journal
    Number of views:
    This page:197
    Full text:56
    References:21
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019